UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

SCORE TESTS FOR ZERO COVARIANCES IN RECURSIVE LINEAR-MODELS FOR GROUPED OR CENSORED-DATA

CHESHER, A; (1985) SCORE TESTS FOR ZERO COVARIANCES IN RECURSIVE LINEAR-MODELS FOR GROUPED OR CENSORED-DATA. JOURNAL OF ECONOMETRICS , 28 (3) pp. 291-305. 10.1016/0304-4076(85)90002-8.

Full text not available from this repository.
Type: Article
Title: SCORE TESTS FOR ZERO COVARIANCES IN RECURSIVE LINEAR-MODELS FOR GROUPED OR CENSORED-DATA
DOI: 10.1016/0304-4076(85)90002-8
Keywords: Social Sciences, Science & Technology, Physical Sciences, Economics, Mathematics, Interdisciplinary Applications, Social Sciences, Mathematical Methods, Business & Economics, Mathematics, Mathematical Methods In Social Sciences
UCL classification: UCL > School of Arts and Social Sciences
URI: http://discovery.ucl.ac.uk/id/eprint/16197
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item